MathSciNet Relay Station
MathSciNet bibliographic data
MR714998 (85c:20031) 20F29 (13E15 14L30 17A36 17D05 20G05 58C27)
Schwarz, Gerald W. Invariant theory of $G\sb{2}$. Bull. Amer. Math. Soc. (N.S.) 9 (1983), no. 3, 335–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement